# SDR FDEA201712053356

- Difficulty date: December 5, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: LEFT WING, INBOARD FLAP, LOWER SURFACE, AT APPROX. STA. XIFH 190,   HAS AN EXISTING SKIN SPLICE REPAIR. DOT 22. EXISTING REPAIR PREVIOUSLY INSTALLED IN REFERENCE TO SRM 57-10-00 FIG 3.
